Knee steroid injection medial approach

Pain after a corticosteroid injection is not the norm, but it’s not abnormal either. I can’t speak to your situation, but I can say that occasionally patients will have what’s called “post injection flare” where the pain is worse for 2-3 days after the injection. I would tell patients to put ice on the area and as long as it’s not red, swollen or with discharge at the injection site, sit on it for a couple days to see if it resolves. If it’s not any better after 2-3 days, then come into the office. And just so you know, it does NOT mean the injection did or did not work correctly, and it does not matter which technique was used to get the steroid into the knee joint.

FITNESS DISCLAIMER: The information contained in this site is for educational purposes only. Vigorous high-intensity exercise is not safe or suitable for everyone. You should consult a physician before beginning a new diet or exercise program and discontinue exercise immediately and consult your physician if you experience pain, dizziness, or discomfort. The results, if any, from the exercises may vary from person-to-person. Engaging in any exercise or fitness program involves the risk of injury. or our panel of fitness experts shall not be liable for any claims for injuries or damages resulting from or connected with the use of this site. Specific questions about your fitness condition cannot be answered without first establishing a trainer-client relationship.

Knee steroid injection medial approach

knee steroid injection medial approach

Media:

knee steroid injection medial approachknee steroid injection medial approachknee steroid injection medial approachknee steroid injection medial approachknee steroid injection medial approach